Alert archive / South Carolina / Excessive Heat Warnings in 2021
Excessive Heat Warning 1, NWS Charleston, SC
NWS Charleston, SC issued this excessive heat warning at Jul 30, 2021, 3:51 AM EDT for Berkeley County, Dorchester County, South Carolina. It took effect at Jul 30, 2021, 11:00 AM EDT. It was in force for 9 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jul 30, 2021, 3:51 AM EDT (07:51 UTC)
- In effect from
- Jul 30, 2021, 11:00 AM EDT
- Expired
- Jul 30, 2021, 8:00 PM EDT
- In force
- 9 hr
- Issued by
- NWS Charleston, SC
Counties Berkeley County, SC, Dorchester County, SC
The radar
The Charleston,SC radar (KCLX), 97 km from the middle of the area, began a volume at 07:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 3:13 PM EDT | EXCESSIVE HEAT 115 | 5 Nnw Huger, SC | MAXIMUM HEAT INDEX. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 7.9 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2173 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 957 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
848 WWUS72 KCHS 300751 NPWCHS URGENT - WEATHER MESSAGE National Weather Service Charleston SC 351 AM EDT Fri Jul 30 2021 GAZ117-119-139-141-SCZ044-045-048>052-301600- /O.UPG.KCHS.EH.A.0001.210730T1700Z-210730T2300Z/ /O.NEW.KCHS.EH.W.0001.210730T1500Z-210731T0000Z/ Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh- Dorchester-Inland Berkeley-Beaufort-Coastal Colleton-Charleston- Coastal Jasper-Tidal Berkeley- Including the cities of Fort Mcallister, Oak Level, Wilmington Island, Tybee Island, Darien, Saint George, Summerville, Goose Creek, Moncks Corner, Beaufort, Hilton Head Island, Edisto Beach, Charleston, North Charleston, Mount Pleasant, Levy, Chelsea, Jasper, and Daniel Island 351 AM EDT Fri Jul 30 2021 ...EXCESSIVE HEAT WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING... * WHAT...Dangerously hot conditions with heat index values 112 to 117. * WHERE...The coastal counties of Southeast South Carolina and Southeast Georgia, including the Charleston and Savannah Metro Areas. This includes the southern and eastern portions of Dorchester and Berkeley Counties in Southeast South Carolina. * WHEN...From 11 AM this morning to 8 PM EDT this evening. * IMPACTS...Extreme heat and humidity will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. * ADDITIONAL DETAILS...The highest heat index values will occur roughly along and south of US-17 in Southeast South Carolina and east of I-95 in Southeast Georgia, including Downtown Charleston and portions of the Savannah Metro Area. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ GAZ118-301600- /O.UPG.KCHS.HT.Y.0001.210730T1700Z-210730T2300Z/ /O.NEW.KCHS.EH.W.0001.210730T1500Z-210731T0000Z/ Inland Chatham- Including the cities of Garden City, Pooler, and Savannah 351 AM EDT Fri Jul 30 2021 ...EXCESSIVE HEAT WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING... * WHAT...Dangerously hot conditions with heat index values 112 to 117. * WHERE...Coastal portions of Southeast South Carolina and Southeast Georgia, including the Charleston and Savannah Metro Areas. * WHEN...From 11 AM this morning to 8 PM EDT this evening. * IMPACTS...Extreme heat and humidity will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. * ADDITIONAL DETAILS...The highest heat index values will occur roughly along and south of US-17 in Southeast South Carolina and east of I-95 in Southeast Georgia, including Downtown Charleston and portions of the Savannah Metro Area. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ GAZ087-088-099>101-114>116-137-138-140-SCZ040-042-043-047-301600- /O.EXT.KCHS.HT.Y.0001.210730T1500Z-210731T0000Z/ Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Long-Inland Liberty-Inland McIntosh-Allendale- Hampton-Inland Colleton-Inland Jasper- Including the cities of Millen, Sylvania, Metter, Statesboro, Rincon, Springfield, Reidsville, Claxton, Pembroke, Richmond Hill, Ludowici, Hinesville, Fort Stewart, Townsend, Allendale, Hampton, Yemassee, Walterboro, and Ridgeland 351 AM EDT Fri Jul 30 2021 ...HEAT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING... * WHAT...Heat index values up to 111 expected. * WHERE...Portions of Southeast South Carolina and Southeast Georgia, mainly along and west of I-95. * WHEN...From 11 AM this morning to 8 PM EDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sunshine, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
3 follow-up statements
017 WWUS72 KCHS 301010 NPWCHS URGENT - WEATHER MESSAGE National Weather Service Charleston SC 610 AM EDT Fri Jul 30 2021 GAZ117>119-139-141-SCZ044-045-048>052-301815- /O.CON.KCHS.EH.W.0001.210730T1500Z-210731T0000Z/ Coastal Bryan-Inland Chatham-Coastal Chatham-Coastal Liberty- Coastal McIntosh-Dorchester-Inland Berkeley-Beaufort- Coastal Colleton-Charleston-Coastal Jasper-Tidal Berkeley- Including the cities of Fort Mcallister, Oak Level, Garden City, Pooler, Savannah, Wilmington Island, Tybee Island, Darien, Saint George, Summerville, Goose Creek, Moncks Corner, Beaufort, Hilton Head Island, Edisto Beach, Charleston, North Charleston, Mount Pleasant, Levy, Chelsea, Jasper, and Daniel Island 610 AM EDT Fri Jul 30 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING... * WHAT...Dangerously hot conditions with heat index values 112 to 117. * WHERE...The coastal counties of Southeast South Carolina and Southeast Georgia, including the Charleston and Savannah Metro Areas. This includes the southern and eastern portions of Dorchester and Berkeley Counties in Southeast South Carolina. * WHEN...From 11 AM this morning to 8 PM EDT this evening. * IMPACTS...Extreme heat and humidity will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. * ADDITIONAL DETAILS...The highest heat index values will occur roughly along and south of US-17 in Southeast South Carolina and east of I-95 in Southeast Georgia, including Downtown Charleston and portions of the Savannah Metro Area. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ GAZ087-088-099>101-114>116-137-138-140-SCZ040-042-043-047-301815- /O.CON.KCHS.HT.Y.0001.210730T1500Z-210731T0000Z/ Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Long-Inland Liberty-Inland McIntosh-Allendale- Hampton-Inland Colleton-Inland Jasper- Including the cities of Millen, Sylvania, Metter, Statesboro, Rincon, Springfield, Reidsville, Claxton, Pembroke, Richmond Hill, Ludowici, Hinesville, Fort Stewart, Townsend, Allendale, Hampton, Yemassee, Walterboro, and Ridgeland 610 AM EDT Fri Jul 30 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING... * WHAT...Heat index values 106 to 111. * WHERE...Portions of Southeast South Carolina and Southeast Georgia, mainly along and west of I-95. * WHEN...From 11 AM this morning to 8 PM EDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sunshine, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
200 WWUS72 KCHS 301415 NPWCHS URGENT - WEATHER MESSAGE National Weather Service Charleston SC 1015 AM EDT Fri Jul 30 2021 GAZ117>119-139-141-SCZ044-045-048>052-310000- /O.CON.KCHS.EH.W.0001.210730T1500Z-210731T0000Z/ Coastal Bryan-Inland Chatham-Coastal Chatham-Coastal Liberty- Coastal McIntosh-Dorchester-Inland Berkeley-Beaufort- Coastal Colleton-Charleston-Coastal Jasper-Tidal Berkeley- Including the cities of Fort Mcallister, Oak Level, Garden City, Pooler, Savannah, Wilmington Island, Tybee Island, Darien, Saint George, Summerville, Goose Creek, Moncks Corner, Beaufort, Hilton Head Island, Edisto Beach, Charleston, North Charleston, Mount Pleasant, Levy, Chelsea, Jasper, and Daniel Island 1015 AM EDT Fri Jul 30 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Dangerously hot conditions with heat index values 112 to 117. * WHERE...The coastal counties of southeast South Carolina and southeast Georgia, including the Charleston and Savannah Metro Areas. This includes the southern and eastern portions of Dorchester and Berkeley Counties in southeast South Carolina. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Extreme heat and humidity will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. * ADDITIONAL DETAILS...The highest heat index values will occur roughly along and south of US-17 in southeast South Carolina and east of I-95 in southeast Georgia, including Downtown Charleston and portions of the Savannah Metro Area. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ GAZ087-088-099>101-114>116-137-138-140-SCZ040-042-043-047-310000- /O.CON.KCHS.HT.Y.0001.210730T1500Z-210731T0000Z/ Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Long-Inland Liberty-Inland McIntosh-Allendale- Hampton-Inland Colleton-Inland Jasper- Including the cities of Millen, Sylvania, Metter, Statesboro, Rincon, Springfield, Reidsville, Claxton, Pembroke, Richmond Hill, Ludowici, Hinesville, Fort Stewart, Townsend, Allendale, Hampton, Yemassee, Walterboro, and Ridgeland 1015 AM EDT Fri Jul 30 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Heat index values 106 to 111. * WHERE...Portions of southeast South Carolina and southeast Georgia, mainly along and west of I-95. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sunshine, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ JRL
674 WWUS72 KCHS 302332 NPWCHS URGENT - WEATHER MESSAGE National Weather Service Charleston SC 732 PM EDT Fri Jul 30 2021 GAZ117>119-139-141-SCZ044-045-048>052-310045- /O.EXP.KCHS.EH.W.0001.000000T0000Z-210731T0000Z/ Coastal Bryan-Inland Chatham-Coastal Chatham-Coastal Liberty- Coastal McIntosh-Dorchester-Inland Berkeley-Beaufort- Coastal Colleton-Charleston-Coastal Jasper-Tidal Berkeley- Including the cities of Fort Mcallister, Oak Level, Garden City, Pooler, Savannah, Wilmington Island, Tybee Island, Darien, Saint George, Summerville, Goose Creek, Moncks Corner, Beaufort, Hilton Head Island, Edisto Beach, Charleston, North Charleston, Mount Pleasant, Levy, Chelsea, Jasper, and Daniel Island 732 PM EDT Fri Jul 30 2021 ...EXCESSIVE HEAT WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING... $$ GAZ087-088-099>101-114>116-137-138-140-SCZ040-042-043-047-310045- /O.EXP.KCHS.HT.Y.0001.000000T0000Z-210731T0000Z/ Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Long-Inland Liberty-Inland McIntosh-Allendale- Hampton-Inland Colleton-Inland Jasper- Including the cities of Millen, Sylvania, Metter, Statesboro, Rincon, Springfield, Reidsville, Claxton, Pembroke, Richmond Hill, Ludowici, Hinesville, Fort Stewart, Townsend, Allendale, Hampton, Yemassee, Walterboro, and Ridgeland 732 PM EDT Fri Jul 30 2021 ...HEAT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING... $$
What forecasters said that day
The local office's own words before this excessive heat warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this excessive heat warning went out at Jul 30, 12:10 AM EDT, 3 hours 41 minutes earlier.
Area forecast discussion, Jul 30, 12:10 AM EDT, 3 hours 41 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
1210 AM EDT Fri Jul 30 2021
.SYNOPSIS...
High pressure will build over the area into Friday night. A
cold front will then stall over or just north of the area
through the middle of next week.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
No major changes were made for the midnight update. Did increase
lows in Downtown Charleston by several degrees.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH SUNDAY/...
Deep high pressure into Friday night across the SC
Lowcountry/GA Coastal Empire will give way to an approaching
cold front by this weekend. The main concern this period will be
the potential for excessive heat, which would really be the
first time this year.
On Friday, the low-level flow will be more west-southwest and
ridging will be strongest which will limit the sea breeze influence
and overall risk for convection. Temperatures should push toward the
century mark inland with even coastal areas possibly touching 90
degrees. The biggest forecast challenge is dewpoint temperatures
which will likely lower inland during the day but surge near the
coast late. At this point we are forecasting heat indices peaking
close to 115 degrees just inland from the immediate coast and we
have thus issued an Excessive Heat Watch there with a Heat Advisory
for slightly lower heat indices for the rest of the Lowcountry/Coastal
Empire. Some shortwave energy could help spark a few showers/storms
Friday night, mainly in SC, although we left rain chances at
about 10 percent or less for now due to low confidence. Lows
Friday night will be above normal in the mid to upper 70s most
spots with lower 80s near the coast.
Saturday: The front looks to be closer to the area so despite a bit
more cloud cover to start it should be another hot day with highs in
the mid to upper 90s most inland spots, possibly touching 100
degrees, especially in GA. Heat indices could once again near 115
degrees in spots just inland from the beaches but should at least
reach Heat Advisory levels most areas. Some more shortwave energy
aloft and the pinned sea breeze could be enough to spark off
isolated to scattered showers/storms mostly later in the day. A few
of these storms could become severe. Storms will wind down later
Saturday night with lows mainly in the upper 70s inland.
Sunday: The pattern is about the same although the mid level
troughing is a bit weaker which should lead to a bit better rain
chances, especially later in the day once the sluggish sea breeze
gets going. Heat indices could once again reach 110 degrees for some
areas so additional Heat Advisories will be possible.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
Deep troughing should prevail keeping the weather more
unsettled and cooler than normal. Some periods of heavy rain are
possible.
&&
.AVIATION /04Z FRIDAY THROUGH TUESDAY/...
VFR.
Extended Aviation Outlook: High confidence in mostly VFR
conditions at KCHS/KJZI/KSAV through early Sunday afternoon
although some restrictions will be possible late Saturday due to
showers/storms. There looks to be a greater risk for restrictions
from periodic showers/storms starting Sunday night as deeper
moisture move into the area.
&&
.MARINE...
Tonight: South to southwest winds will pick up to 10-15 kt
overnight in response to lee-side troughing that develops well
to the west. Seas will average 1-2 ft.
Friday through Tuesday: Moderate confidence this period. Atlantic
high pressure will prevail with a stalled front inland. Winds could
get near Small Craft Advisory levels at times, especially Friday
afternoon/evening near the Charleston County coast.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...Heat Advisory from 1 PM this afternoon to 7 PM EDT this
evening for GAZ087-088-099>101-114>116-118-137-138-140.
Excessive Heat Watch from this afternoon through this evening
for GAZ117-119-139-141.
SC...Heat Advisory from 1 PM this afternoon to 7 PM EDT this
evening for SCZ040-042-043-047.
Excessive Heat Watch from this afternoon through this evening
for SCZ044-045-048>052.
MARINE...None.
&&Hazardous weather outlook, Jul 30, 3:45 AM EDT, 6 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 345 AM EDT Fri Jul 30 2021 GAZ087-088-099>101-114>116-137-138-140-SCZ040-042-043-047-310745- Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Long-Inland Liberty-Inland McIntosh-Allendale-Hampton- Inland Colleton-Inland Jasper- 345 AM EDT Fri Jul 30 2021 ...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Excessive Heat: The combination of temperatures 95 to 100 degrees and moderate levels of humidity could produce several hours of heat index values exceeding 110 degrees during the afternoon and early evening hours Saturday and Sunday. Excessive Heat Watches/Warnings and/or Heat Advisories could be needed. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. GAZ117>119-139-141-SCZ044-045-048>052-310745- Coastal Bryan-Inland Chatham-Coastal Chatham-Coastal Liberty- Coastal McIntosh-Dorchester-Inland Berkeley-Beaufort- Coastal Colleton-Charleston-Coastal Jasper-Tidal Berkeley- 345 AM EDT Fri Jul 30 2021 ...EXCESSIVE HEAT WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Excessive Heat Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Excessive Heat: The combination of temperatures 95 to 100 degrees and moderate levels of humidity could produce several hours of heat index values exceeding 110 degrees during the afternoon and early evening hours Saturday and Sunday. Excessive Heat Watches/Warnings and/or Heat Advisories could be needed. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ330-350-352-354-374-310745- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- 345 AM EDT Fri Jul 30 2021 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 3:41 AM EDT | Small Craft Advisory | CHS | 15 hr |
Nearby
Excessive Heat Warnings in South Carolina, 2021Excessive Heat Warnings in Georgia, 2021Every excessive heat warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.